# SDR DALA2018011100213

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 104,635 hours, 14,724 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Fluctuates
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO REPORTS OF THE CAPTAIN`S MACH AIRSPEED INDICATOR FLUCTUATING.  SELECTION OF EITHER AIR DATA COMPUTER DOES NOT CHANGE INDICATOR FLUCTUATIONS.  REPLACED AND TESTED THE CAPTAIN'S MACH AIRSPEED INDICATOR (MASI). SYSTEM OPS NORMAL.
